MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS, INC. NEXTRA HAMMERTOE CORRECTION SYSTEM; PHALANX BONE SCREW IMPLANT

NEXTREMITY SOLUTIONS, INC. NEXTRA HAMMERTOE CORRECTION SYSTEM; PHALANX BONE SCREW IMPLANT
Model Number NX-4532K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was not confirmed.The returned product was reviewed and the driver fits into the implant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the driver did not fit into the proximal implant.A surgical delay of greater than 30 minutes was reported.The surgery was completed with a kwire.

Brand Name
NEXTRA HAMMERTOE CORRECTION SYSTEM
Common Device Name
PHALANX BONE SCREW IMPLANT
Manufacturer (Section D)
NEXTREMITY SOLUTIONS, INC.
210 north buffalo street
warsaw IN 46580
MDR Report Key8745167
Report Number3009540749-2019-00005
Device Sequence Number19342989
Product Code HWC
UDI-Device Identifier00817701020011
UDI-Public00817701020011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2023
Device Model NumberNX-4532K
Device Lot Number168117318B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;